July  2017, 22(5): 1977-1986. doi: 10.3934/dcdsb.2017116

On practical stability of differential inclusions using Lyapunov functions

Taras Shevchenko National University of Kyiv, Department of Computer Science and Cybernetics, Volodymyrska Str. 60,01033, Kyiv, Ukraine

Received  January 2016 Revised  February 2016 Published  March 2017

In this paper we consider the problem of practical stability for differential inclusions. We prove the necessary and sufficient conditions using Lyapunov functions. Then we solve the practical stability problem of linear differential inclusion with ellipsoidal righthand part and ellipsoidal initial data set. In the last section we apply the main result of this paper to the problem of practical stabilization.

Citation: Volodymyr Pichkur. On practical stability of differential inclusions using Lyapunov functions. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1977-1986. doi: 10.3934/dcdsb.2017116
References:
[1]

D. AngeliB. IngallsE. D. Sontag and Y. Wang, Uniform global asymptotic stability of differential inclusions, Journal of Dynamical and Control Systems, 10 (2004), 391-412.  doi: 10.1023/B:JODS.0000034437.54937.7f.  Google Scholar

[2]

E. Arzarello and A. Bacciotti, On stability and boundedness for lipschitzian differential inclusions: The converse of Lyapunov's theorems, Set-Valued Analysis, 5 (1997), 377-390.  doi: 10.1023/A:1008603707291.  Google Scholar

[3]

J. P. Aubin and A. Cellina, Differential Inclusions. Set-Valued Maps and Viability Theory Berlin-Heidelberg-New York-Tokyo, Springer-Verlag, 1984. Google Scholar

[4]

J. P. Aubin and H. Frankowska, Set-valued Analysis Boston, Birkhäuser, 2009. Google Scholar

[5]

A. Bacciotti and L. Rosier, Liapunov Functions and Stability in Control Theory Berlin -Heidelberg -New York, Springer, 2005. Google Scholar

[6]

O. M. Bashnyakov, F. G. Garashchenko and V. V. Pichkur, Practical Stability, Estimations and Optimization, Kyiv : Taras Shevchenko National University of Kyiv, 2008. Google Scholar

[7]

A. N. BashnyakovV. V. Pichkur and I. V. Hitko, On Maximal Initial Data Set in Problems of Practical Stability of Discrete System, J. Automat. Inf. Scien., 43 (2011), 1-8.  doi: 10.1615/JAutomatInfScien.v43.i3.10.  Google Scholar

[8]

B. N. Bublik, F. G. Garashchenko and N. F. Kirichenko, Structural -Parametric Optimization and Stability of Bunch Dynamics, Kyiv: Naukova dumka, 1985. Google Scholar

[9]

N. G. Chetaev, On certain questions related to the problem of the stability of unsteady motion, J. Appl. Math. Mech., 24 (1960), 6-19.  doi: 10.1016/0021-8928(60)90135-0.  Google Scholar

[10]

K. Deimling, Multivalued Differential Equations Berlin-New York: Walter de Gruyter, 1992. Google Scholar

[11]

R. Gama and G. Smirnov, Stability and optimality of solutions to differential inclusions via averaging method, Set-Valued and Variational Analysis, 22 (2014), 349-374.  doi: 10.1007/s11228-013-0261-4.  Google Scholar

[12]

F. G. Garashchenko and V. V. Pichkur, Garashchenko and V. V. Pichkur, Properties of optimal sets of practical stability of differential inclusions. Part Ⅰ. Part Ⅱ, (Russian), Problemy Upravlen. Inform., (2006), 163-170.   Google Scholar

[13]

A. F. Filippov, Differential Equations with Discontinuous Righthand Sides Dordrecht-Boston-London: Kluwer Academic, 1988. Google Scholar

[14]

A. F. Filippov, Differential Equations with Discontinuous Righthand Sides and Differential Inclusions, in Nonlinear Analysis and Nonlinear Differential Equations (eds. V. A. Trenogin and A. F. Filippov), Moscow: FIZMATLIT, (2003), 265-288. Google Scholar

[15]

N. F. Kirichenko, Introduction to the Stability Theory, Kyiv: Vyshcha Shkola, 1978. Google Scholar

[16]

V. Lakshmikantham, S. Leela and A. A. Martynyuk, Practical Stability of Nonlinear Systems Singapore : World Scientific, 1990. Google Scholar

[17] J. Lasalle and S. Lefshetz, Stability by Lyapunov Direct Method and Application, Academic Press, New York:, 1961.   Google Scholar
[18]

A. Michel, K. Wang and B. Hu, Qualitative Theory of Dynamical Systems. The Role of Stability-Preserving Mappings, Marcel Dekker, Inc. , New York, 1995. Google Scholar

[19]

V. V. Pichkur and M. S. Sasonkina, Maximum set of initial conditions for the problem of weak practical stability of a discrete inclusion, J. Math. Sci., 194 (2013), 414-425.  doi: 10.1007/s10958-013-1537-9.  Google Scholar

[20]

G. Smirnov, Introduction to the Theory of Differential Inclusions, American Mathematical Society, 2002. Google Scholar

[21]

V. Veliov, Stability-like properties of differential inclusions, Set-Valued Analysis, 5 (1997), 73-88.  doi: 10.1023/A:1008683223676.  Google Scholar

show all references

References:
[1]

D. AngeliB. IngallsE. D. Sontag and Y. Wang, Uniform global asymptotic stability of differential inclusions, Journal of Dynamical and Control Systems, 10 (2004), 391-412.  doi: 10.1023/B:JODS.0000034437.54937.7f.  Google Scholar

[2]

E. Arzarello and A. Bacciotti, On stability and boundedness for lipschitzian differential inclusions: The converse of Lyapunov's theorems, Set-Valued Analysis, 5 (1997), 377-390.  doi: 10.1023/A:1008603707291.  Google Scholar

[3]

J. P. Aubin and A. Cellina, Differential Inclusions. Set-Valued Maps and Viability Theory Berlin-Heidelberg-New York-Tokyo, Springer-Verlag, 1984. Google Scholar

[4]

J. P. Aubin and H. Frankowska, Set-valued Analysis Boston, Birkhäuser, 2009. Google Scholar

[5]

A. Bacciotti and L. Rosier, Liapunov Functions and Stability in Control Theory Berlin -Heidelberg -New York, Springer, 2005. Google Scholar

[6]

O. M. Bashnyakov, F. G. Garashchenko and V. V. Pichkur, Practical Stability, Estimations and Optimization, Kyiv : Taras Shevchenko National University of Kyiv, 2008. Google Scholar

[7]

A. N. BashnyakovV. V. Pichkur and I. V. Hitko, On Maximal Initial Data Set in Problems of Practical Stability of Discrete System, J. Automat. Inf. Scien., 43 (2011), 1-8.  doi: 10.1615/JAutomatInfScien.v43.i3.10.  Google Scholar

[8]

B. N. Bublik, F. G. Garashchenko and N. F. Kirichenko, Structural -Parametric Optimization and Stability of Bunch Dynamics, Kyiv: Naukova dumka, 1985. Google Scholar

[9]

N. G. Chetaev, On certain questions related to the problem of the stability of unsteady motion, J. Appl. Math. Mech., 24 (1960), 6-19.  doi: 10.1016/0021-8928(60)90135-0.  Google Scholar

[10]

K. Deimling, Multivalued Differential Equations Berlin-New York: Walter de Gruyter, 1992. Google Scholar

[11]

R. Gama and G. Smirnov, Stability and optimality of solutions to differential inclusions via averaging method, Set-Valued and Variational Analysis, 22 (2014), 349-374.  doi: 10.1007/s11228-013-0261-4.  Google Scholar

[12]

F. G. Garashchenko and V. V. Pichkur, Garashchenko and V. V. Pichkur, Properties of optimal sets of practical stability of differential inclusions. Part Ⅰ. Part Ⅱ, (Russian), Problemy Upravlen. Inform., (2006), 163-170.   Google Scholar

[13]

A. F. Filippov, Differential Equations with Discontinuous Righthand Sides Dordrecht-Boston-London: Kluwer Academic, 1988. Google Scholar

[14]

A. F. Filippov, Differential Equations with Discontinuous Righthand Sides and Differential Inclusions, in Nonlinear Analysis and Nonlinear Differential Equations (eds. V. A. Trenogin and A. F. Filippov), Moscow: FIZMATLIT, (2003), 265-288. Google Scholar

[15]

N. F. Kirichenko, Introduction to the Stability Theory, Kyiv: Vyshcha Shkola, 1978. Google Scholar

[16]

V. Lakshmikantham, S. Leela and A. A. Martynyuk, Practical Stability of Nonlinear Systems Singapore : World Scientific, 1990. Google Scholar

[17] J. Lasalle and S. Lefshetz, Stability by Lyapunov Direct Method and Application, Academic Press, New York:, 1961.   Google Scholar
[18]

A. Michel, K. Wang and B. Hu, Qualitative Theory of Dynamical Systems. The Role of Stability-Preserving Mappings, Marcel Dekker, Inc. , New York, 1995. Google Scholar

[19]

V. V. Pichkur and M. S. Sasonkina, Maximum set of initial conditions for the problem of weak practical stability of a discrete inclusion, J. Math. Sci., 194 (2013), 414-425.  doi: 10.1007/s10958-013-1537-9.  Google Scholar

[20]

G. Smirnov, Introduction to the Theory of Differential Inclusions, American Mathematical Society, 2002. Google Scholar

[21]

V. Veliov, Stability-like properties of differential inclusions, Set-Valued Analysis, 5 (1997), 73-88.  doi: 10.1023/A:1008683223676.  Google Scholar

[1]

Shasha Hu, Yihong Xu, Yuhan Zhang. Second-Order characterizations for set-valued equilibrium problems with variable ordering structures. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020164

[2]

Sibel Senan, Eylem Yucel, Zeynep Orman, Ruya Samli, Sabri Arik. A Novel Lyapunov functional with application to stability analysis of neutral systems with nonlinear disturbances. Discrete & Continuous Dynamical Systems - S, 2021, 14 (4) : 1415-1428. doi: 10.3934/dcdss.2020358

[3]

Sanmei Zhu, Jun-e Feng, Jianli Zhao. State feedback for set stabilization of Markovian jump Boolean control networks. Discrete & Continuous Dynamical Systems - S, 2021, 14 (4) : 1591-1605. doi: 10.3934/dcdss.2020413

[4]

Lingfeng Li, Shousheng Luo, Xue-Cheng Tai, Jiang Yang. A new variational approach based on level-set function for convex hull problem with outliers. Inverse Problems & Imaging, 2021, 15 (2) : 315-338. doi: 10.3934/ipi.2020070

[5]

Guangjun Shen, Xueying Wu, Xiuwei Yin. Stabilization of stochastic differential equations driven by G-Lévy process with discrete-time feedback control. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 755-774. doi: 10.3934/dcdsb.2020133

[6]

Tetsuya Ishiwata, Young Chol Yang. Numerical and mathematical analysis of blow-up problems for a stochastic differential equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 909-918. doi: 10.3934/dcdss.2020391

[7]

Ruofeng Rao, Shouming Zhong. Input-to-state stability and no-inputs stabilization of delayed feedback chaotic financial system involved in open and closed economy. Discrete & Continuous Dynamical Systems - S, 2021, 14 (4) : 1375-1393. doi: 10.3934/dcdss.2020280

[8]

Do Lan. Regularity and stability analysis for semilinear generalized Rayleigh-Stokes equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021002

[9]

Jingjing Wang, Zaiyun Peng, Zhi Lin, Daqiong Zhou. On the stability of solutions for the generalized vector quasi-equilibrium problems via free-disposal set. Journal of Industrial & Management Optimization, 2021, 17 (2) : 869-887. doi: 10.3934/jimo.2020002

[10]

Tetsuya Ishiwata, Takeshi Ohtsuka. Numerical analysis of an ODE and a level set methods for evolving spirals by crystalline eikonal-curvature flow. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 893-907. doi: 10.3934/dcdss.2020390

[11]

Kerioui Nadjah, Abdelouahab Mohammed Salah. Stability and Hopf bifurcation of the coexistence equilibrium for a differential-algebraic biological economic system with predator harvesting. Electronic Research Archive, 2021, 29 (1) : 1641-1660. doi: 10.3934/era.2020084

[12]

A. M. Elaiw, N. H. AlShamrani, A. Abdel-Aty, H. Dutta. Stability analysis of a general HIV dynamics model with multi-stages of infected cells and two routes of infection. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020441

[13]

Ozlem Faydasicok. Further stability analysis of neutral-type Cohen-Grossberg neural networks with multiple delays. Discrete & Continuous Dynamical Systems - S, 2021, 14 (4) : 1245-1258. doi: 10.3934/dcdss.2020359

[14]

C. Burgos, J.-C. Cortés, L. Shaikhet, R.-J. Villanueva. A delayed nonlinear stochastic model for cocaine consumption: Stability analysis and simulation using real data. Discrete & Continuous Dynamical Systems - S, 2021, 14 (4) : 1233-1244. doi: 10.3934/dcdss.2020356

[15]

Chaoqian Li, Yajun Liu, Yaotang Li. Note on $ Z $-eigenvalue inclusion theorems for tensors. Journal of Industrial & Management Optimization, 2021, 17 (2) : 687-693. doi: 10.3934/jimo.2019129

[16]

Vaibhav Mehandiratta, Mani Mehra, Günter Leugering. Existence results and stability analysis for a nonlinear fractional boundary value problem on a circular ring with an attached edge : A study of fractional calculus on metric graph. Networks & Heterogeneous Media, 2021  doi: 10.3934/nhm.2021003

[17]

Lars Grüne. Computing Lyapunov functions using deep neural networks. Journal of Computational Dynamics, 2020  doi: 10.3934/jcd.2021006

[18]

Peter Giesl, Sigurdur Hafstein. System specific triangulations for the construction of CPA Lyapunov functions. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020378

[19]

Tuoc Phan, Grozdena Todorova, Borislav Yordanov. Existence uniqueness and regularity theory for elliptic equations with complex-valued potentials. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1071-1099. doi: 10.3934/dcds.2020310

[20]

Peter Giesl, Zachary Langhorne, Carlos Argáez, Sigurdur Hafstein. Computing complete Lyapunov functions for discrete-time dynamical systems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 299-336. doi: 10.3934/dcdsb.2020331

2019 Impact Factor: 1.27

Article outline

[Back to Top]